On parabolic initial-boundary value problems with critical growth for the gradient
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 2, p. 135-158
@article{AIHPC_1994__11_2_135_0,
     author = {Landes, R\"udiger and Mustonen, Vesa},
     title = {On parabolic initial-boundary value problems with critical growth for the gradient},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {2},
     year = {1994},
     pages = {135-158},
     zbl = {0836.35078},
     mrnumber = {1267364},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_2_135_0}
}
Landes, Rüdiger; Mustonen, Vesa. On parabolic initial-boundary value problems with critical growth for the gradient. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 2, pp. 135-158. http://www.numdam.org/item/AIHPC_1994__11_2_135_0/

[BBM] A. Bensoussan, L. Boccardo and F. Murat, On a Nonlinear P.D.E. having Natural Growth Terms and Unbounded Solutions, Annales de l'Inst. H. Poincaré, Analyse non linéaire, Vol. 5, 1988, pp. 347-364. | Numdam | MR 963104 | Zbl 0696.35042

[BM] L. Boccardo and F. Murat, Almost Everywhere Convergence of the Gradients of Solutions to Elliptic and Parabolic Equations Divergence Form, Nonlinear Analysis, T.M.A., Vol. 19, 1992, pp. 581-592. | MR 1183665 | Zbl 0783.35020

[B] F. Browder, Strongly Nonlinear Parabolic Equations of Higher Order, Atti Acc. Lincei, Vol. 77, 1986, pp. 159-172.

[D] T. Del-Vecchio, Strongly Nonlinear Problems with Hamiltonian having Natural Growth, Houston J. of Math., Vol. 16, 1990. | MR 1071263 | Zbl 0714.35035

[F] J. Frehse, Existence and Perturbation Theorems for Nonlinear Elliptic Systems, Preprint, No. 576, Bonn, 1983. | MR 716513 | Zbl 0528.35036

[La1] R. Landes, On Galerkin's Method in the Existence Theory of Quasilinear Elliptic Equations, J. Functional Analysis, Vol. 39, 1980, pp. 123-148. | MR 597807 | Zbl 0452.35037

[La2] R. Landes, On the Existence of Weak Solutions for Quasilinear Parabolic Initial-Boundary Value Problems, Proc. Roy. Soc. Edinburgh Sect. A., Vol. 89, 1981, pp. 217-237. | MR 635759 | Zbl 0493.35054

[La3] R. Landes, Solvability of Perturbed Elliptic Equations with Critical Growth Exponent for the Gradient, J. Math. Analysis Appl., Vol. 139, 1989, pp. 63-77. | MR 991927 | Zbl 0691.35038

[La4] R. Landes, On the Existence of weak Solutions of Perturbed Systems with Critical Growth, J. Reine Angew. Math., Vol. 393, 1989, pp. 21-38. | MR 972359 | Zbl 0664.35027

[LM] R. Landes and V. Mustonen, A Strong Nonlinear Parabolic Initial Boundary Value Problem, Arkiv for Matematik, Vol. 25, 1987, pp. 29-40. | MR 918378 | Zbl 0697.35071

[Li] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Gauthier-Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[Z] E. Zeidler, Nonlinear Functional Analysis and its Applications, IIA and IIB, Springer-Verlag, New York-Berlin-Heidelberg, 1990.